Title: Calculation of the decomposition coefficients for plane contact problem kernel in the orthonormal basis
Authors: Kazakov, Kirill E.
Citation: Applied and Computational Mechanics. 2024, vol. 18, no. 1, p. 55-64.
Issue Date: 2024
Publisher: University of West Bohemia
Document type: článek
URI: http://hdl.handle.net/11025/55654
ISSN: 1802-680X (Print)
2336-1182 (Online)
Keywords: ortonormální základ;nevlastní integrály;numericko-analytické metody;speciální funkce;kontakt
Keywords in different language: orthonormal basis;improper integrals;numerical-analytical methods;special functions;contact
Abstract in different language: Analytical solutions of some contact problems are infinite functional series according to the system of basic functions. When constructing such solutions, it becomes necessary to represent the kernels of integral equations describing the process of interaction in the form of two-dimensional series on a given basis. Often the kernels have a rather complex appearance, therefore, the process of finding the decomposition coefficients is a rather complex and labor-intensive process, on which the accuracy and speed of obtaining final results depend. The paper proposes a calculation method that allows calculating the coefficients of decomposition of the kernels of plane contact problems according to a special orthonormal basis that takes into account the features of contacting bodies. Other approximate formulas are also derived for the special case when coating characteristics are constant. Based on the received presentation, conclusions and recommendations are formulated.
Rights: University of West Bohemia. All rights reserved.
Appears in Collections:Volume 18, number 1 (2024)
Volume 18, number 1 (2024)

Files in This Item:
File Description SizeFormat 
834-4964-1-PB.pdfPlný text247,25 kBAdobe PDFView/Open

Please use this identifier to cite or link to this item: http://hdl.handle.net/11025/55654

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.